# SDR SWIA201023651

- Difficulty date: February 7, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 15,295 hours, 9,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY FLOODLIGHT INOP.  (FLT 6392)  RELAMPED EMERGENCY LIGHT.
